# SDR BAQA082904

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- Aircraft time: 4,424 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 7000788175
- Part serial: 85020313
- Condition: Malfunctioned
- Location: Attitude
- Part time: 4,424 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR SLOW TO CORRECT AFTER ANGLE CHANGE.   REPLACED WITH SERVICEABLE UNIT.
